# SDR SWAA2024102148664

- Difficulty date: October 15, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 24,930 hours, 12,426 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB UPPER SLIDING SEAL CRACKED<[01] REMOVED AND REPLACED R/H HORIZONTAL STAB UPPER SLIDING SEAL REF AMM 53-31-31 CONFIG 2
